# SDR UPS05845117

- Difficulty date: July 9, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 55 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FLOORBEAM CORRODED AT STA 55 BL 0, FWD SIDE, SEEN FROM A/C COMPARTMENT.  REMOVED CORROSION IAW SRM 51-2-1 FIG 1 SHEET 7.  FABRICATED REPAIR ANGLE DOUBLER AND FILLER IAW SRM 53-07-03 FIG 006A, AND 51-02-00-0 FIG 050.  INSTALLED FILLER AND ANGLE DOUBLER IAW SRM 51-1-20D AND 51-1-15.
